# SDR AWXA200100512

- Difficulty date: October 1, 2001
- Submitted: October 4, 2001
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 38,693 hours, 17,803 cycles
- Engine: Iae V2500A1
- Engine time: 21,132 hours, 9,278 cycles
- System (JASC): 7250 · Turbine Section
- Part: Nipple
- Part number: 2A2175
- Condition: Loose
- Location: #2 Eng
- Component: Engine, Iae
- Component part number: V2500A1
- Stage of operation: TX
- Nature of condition: J, B
- Precautionary procedure: E

## Discrepancy

PHX - ENG FIRE/SMOKE - FLT 14 - "C" - AFTER LANDING, WHEN TAXING OFF RUNWAY, ECAM MESSAGE APPEARED, NO. 2 ENG. FIRE AND CREW SHUTDOWN #2 ENG. OVERHEAD #2 FIRE PUSHBUTTON DID NOT ILLUMINATE. ALL ENG PARAMETERS WERE NORMAL, SMOKE WAS OBSERVED BY THE FIRE DEPT FROM THE TAILPIPE. MAINTENANCE INSPECTED AND FOUND #5 BEARING OIL PRESS. LINE FITTING LOOSE BEHIND REAR COVER, SAFETY WIRE STILL INTACT, BUT LOOSE. MAINTENANCE REPLACED THE PACKING AND TORQUED THE FITTING. ALSO REPLACED THE REAR COVER SEAL AND SCAVANGE LINE SEALS DUE TO SIGNS OF LEAKAGE/SEEPAGE. REPLACED SCAVANGE LINE BRACKET DUE TO CRACK FOUND. PERFORMED ENG RUN AND NO FURTHER LEAKAGE NOTED. REF AMM 71-00-02 & 72-51-41 FOR WORK PERFORMED.
